# SDR ABXA20121217349

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112T50866
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 8 AT FORWARD SPAR INBOARD AND OUTBOARD IN ENGINE DRY BAY HAS TOOLING MARKS.  REPAIR IAW REA B657-60431-MR.  ACFT WAS GROUNDED.
